# SDR TSAA9532056

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link Assy
- Part number: 65462059
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

KOA/HNL - FLT 207 - PILOT REPORT, NOISE AND VIBRATION ABOVE 230 KNOTS IN-FLIGHT FROM FORWARD NOSE WHEEL AREA.  REPLACED NOSE GEAR DOOR RT UPPER LINK.  NOSE GEAR RETRACTION COMPLETED.  INSPECTED DOOR, OPS CHECKED OKAY.  NO OTHER DAMAGE NOTED IN NOSE AREA.  OKAY FOR SERVICE.  AIRCRAFT RETURNED TO SERVICE.  (X)
